Title of article :
SQUARES AND CUBES IN STURMIAN SEQUENCES
Author/Authors :
Arturas Dubickas، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
10
From page :
615
To page :
624
Abstract :
We prove that every Sturmian word ω has infinitely manyprefixes of the form UnV 3n , where |Un| < 2.855|Vn| and limn→∞ |Vn| =∞. In passing, we give a very simple proof of the known fact that everySturmian word begins in arbitrarily long squares
Keywords :
Sturmian word , block-complexity , stammering word
Journal title :
RAIRO - Theoretical Informatics and Applications
Serial Year :
2009
Journal title :
RAIRO - Theoretical Informatics and Applications
Record number :
666028
Link To Document :
بازگشت